# SDR CA120620004

- Difficulty date: May 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: W31X2M1010
- Condition: Burned
- Location: Cockpit
- Part time: 12,961 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CIRCUIT BREAKER FOUND BURNT.  NEW CB INSTALLED & SYS CHECKED SERVICEABLE.
